Alert archive / Florida / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 45, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 29, 2010, 6:28 PM EDT for Orange County, Seminole County, Florida. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2010, 6:28 PM EDT (22:28 UTC)
- Expired
- Jul 29, 2010, 7:01 PM EDT
- In force
- 33 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Orange County, FL, Seminole County, FL
The radar
The Melbourne radar (KMLB), 74 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 6:39 PM EDT | HAIL 0.25 | Oviedo, FL | PEA SIZE HAIL REPORTED ON CREEKVIEW CIRCLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 373 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
003 WUUS52 KMLB 292228 SVRMLB FLC095-117-292315- /O.NEW.KMLB.SV.W.0045.100729T2228Z-100729T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 628 PM EDT THU JUL 29 2010 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL ORANGE COUNTY IN FLORIDA SOUTH CENTRAL SEMINOLE COUNTY IN FLORIDA * UNTIL 715 PM EDT. * AT 621 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GOLDENROD...AND MOVING SOUTH AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... UNION PARK...AZALEA PARK...ORLANDO...CONWAY...BELLE ISLE AND PINE CASTLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. && LAT...LON 2844 8113 2844 8139 2867 8138 2867 8117 TIME...MOT...LOC 2228Z 359DEG 9KT 2858 8127 $$
2 follow-up statements
908
WWUS52 KMLB 292242
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
642 PM EDT THU JUL 29 2010
FLC117-292251-
/O.CAN.KMLB.SV.W.0045.000000T0000Z-100729T2315Z/
SEMINOLE-
642 PM EDT THU JUL 29 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SEMINOLE COUNTY
IS CANCELLED...
THE SEVERE STORM THAT WAS OVER GOLDENROD HAS DRIFTED SOUTH INTO
ORANGE COUNTY.
LAT...LON 2863 8138 2862 8132 2861 8132 2861 8116
2844 8113 2844 8139
TIME...MOT...LOC 2241Z 359DEG 9KT 2855 8127
$$
FLC095-292315-
/O.CON.KMLB.SV.W.0045.000000T0000Z-100729T2315Z/
ORANGE-
642 PM EDT THU JUL 29 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL ORANGE COUNTY...
AT 639 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR AZALEA PARK AND UNION PARK...MOVING SOUTH AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ORLANDO...CONWAY...EDGEWOOD...BELLE ISLE AND PINE CASTLE
LAT...LON 2863 8138 2862 8132 2861 8132 2861 8116
2844 8113 2844 8139
TIME...MOT...LOC 2241Z 359DEG 9KT 2855 8127
$$
CRISTALDI526
WWUS52 KMLB 292301
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
701 PM EDT THU JUL 29 2010
FLC095-292311-
/O.CAN.KMLB.SV.W.0045.000000T0000Z-100729T2315Z/
ORANGE-
701 PM EDT THU JUL 29 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ORANGE COUNTY IS
CANCELLED...
THE SEVERE STORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE
NO LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN AND
DANGEROUS LIGHTNING STRIKES WILL CONTINUE TO BE POSSIBLE.
LAT...LON 2863 8138 2862 8132 2861 8132 2861 8116
2844 8113 2844 8139
TIME...MOT...LOC 2301Z 359DEG 9KT 2850 8127
$$
CRISTALDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:26 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jul 29, 3:26 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 326 PM EDT THU JUL 29 2010 .DISCUSSION... ...CONTINUED HOT INTO THE WEEKEND WITH ISOLATED TO SCATTERED LATE DAY STORMS... CURRENTLY-TONIGHT...CLOUD GROWTH HAS BEEN SLOWER THAN YESTERDAY BUT A WELL DEFINED EAST AND WEST COAST SEA BREEZE WILL LEAD TO BOUNDARY INTERACTIONS AND SCATTERED STORMS THROUGH EARLY EVENING. EXPECT THIS TO MAINLY OCCUR ACROSS THE INTERIOR. WITH HOT TEMPERATURES OCCURRING THERE...EXPECT THERE WILL BE A FEW STRONG STORMS WITH FREQUENT TO EXCESSIVE LIGHTNING AND 40-50 MPH WIND GUSTS. FRI...THE GFS CONTINUES THE TREND IT STARTED 24 HOURS AGO IN SHOWING LOWER (20-30) PERCENT POPS ACROSS THE AREA...DESPITE PRECIPITABLE WATER AT OR ABOVE 1.9 INCHES. THE MODEL CONTINUES TO FORECAST 700 MB TEMPS OF 10-11 CELSIUS SO A HIGH COVERAGE OF STORMS IS NOT EXPECTED. BUT WITH A LITTLE MORE PRONOUNCED WESTERLY WIND IN THE LOW LEVELS AS SURFACE TROUGH DROPS INTO GEORGIA...WILL CONTINUE TO GO SLIGHTLY ABOVE POPS...30 PERCENT COAST/40 INLAND. I KNOW THIS HAS NOT BEEN A GOOD THING TO DO THIS MONTH...ESPECIALLY IN BREVARD WHICH IS SUFFERING THROUGH A RATHER EXTREME RAINFALL DEFICIT...BUT AM TRYING TO MAINTAIN SOME CONTINUITY WITH PREVIOUS FORECAST WHILE LOWERING POPS A LITTLE. THE MAIN STORY AGAIN SHOULD BE THE HEAT AND HIGH HEAT INDEX VALUES. EXPECT WIDESPREAD MID 90S AND PROBABLY A FEW UPPER 90S ACROSS THE INTERIOR. SAT-SAT NIGHT...HIGH AMP SHORT WAVE TROF OVER THE ERN SEABOARD WILL SLIDE INTO THE WRN ATLC UNDER THE INFLUENCE OF A STRONG NWRLY FLOW ACRS THE GREAT LAKES/MID WEST REGION. THE POSITION OF THE TROF WILL KEEP THE DLM ATLC RIDGE WEAK AND SUPPRESSED OVER THE S FL PENINSULA...RESULTING IN A WEAK S/SW BREEZE THRU THE H100-H70 LYR. GFS MODEL INDICATING PWAT VALUES ~2.0"...BUT WITH S/SW WINDS AOB 10KTS THRU THE H100-H70 LYR. DESPITE THE INCREASING MOISTURE...FLOW THRU THE H100-H70 LYR WILL REMAIN TOO WEAK FOR ANY MESOSCALE BOUNDARY INTERACTION UNTIL MID AFTN. FURTHERMORE...STEERING FLOW WILL REMAIN WEAK AS AN H85-H50 RIDGE OVER THE NATIONS MIDSECTION EXTENDS A WEAK AXIS OVER THE CENTRAL FL PENINSULA. THE WEAK STEERING FLOW WILL LIMIT STORM MOTION AND SHOULD KEEP TOTAL COVERAGE BLO 50% AREAWIDE. HIGHER COVERAGE OVER THE INTERIOR AND COASTAL COUNTIES FROM THE CAPE NWD DUE TO THE WEAK LOW LVL S/SW BREEZE...SEABREEZE FORMATION S OF THE CAPE WILL KEEP COASTAL PRECIP CHANCES S OF THE CAPE AOB 20%. PRECIP MAY LINGER INTO THE EVENING HRS...BUT LITTLE IF ANY ACTIVITY AFT 04Z. DELAYED CONVECTION WILL ALLOW AFTN MAX TEMPS TO WARM INTO THE M/U90S INTERIOR...L/M90S ALONG THE COAST. SFC DEWPOINTS IN THE L/M70S WILL KEEP MIN TEMPS IN THE M/U70S SAT NIGHT INTO SUN. SUN...THE TROF WILL AMPLIFY OFF THE ERN SEABOARD AS THE CENTER OF A DLM RIDGE OVER THE NW GOMEX LIFTS ACRS THE ARKLATEX INTO MID SOUTH AND MERGES WITH A NRN STREAM RIDGE PUSHING OUT OF THE NRN ROCKIES. MOISTURE POOLING WITHIN THE REINFORCING TROF WILL ALLOW STORM COVERAGE TO INCREASE AREA WIDE...BUT PERSISTENT WEAK STEERING FLOW WILL CONTINUE TO LIMIT TOTAL STORM COVERAGE TO 30/40. INCREASING MOISTURE/SKY COVERAGE SUN MAY KEEP MAX TEMPS A DEG OR TWO COOLER THAN SAT...BUT WILL HAVE NEGLIGIBLE EFFECT ON MIN TEMPS SUN NIGHT INTO MON. MON-WED...(PREV DISC) THE SURFACE TROUGH SHOULD GRADUALLY WEAKEN AND ALLOW THE ATLANTIC RIDGE AXIS TO BUILD BACK TO CENTRAL FLORIDA...WHICH WOULD SHIFT THE FOCUS FOR THE GREATEST AMOUNT OF CONVECTION BACK TO INTERIOR SECTIONS. && .AVIATION...SATELLITE/RADAR TRENDS SHOW THAT LATER DEVELOPMENT OF STORMS INDICATED IN THE FORECAST LOOKS GOOD. MAY EVEN BE ABLE TO REMOVE TEMPO THUNDER AT KDAB AND VCTS AT KMLB-KVRB. EAST/WEST COAST BOUNDARY COLLISION IS EXPECTED ACROSS THE NORTH INTERIOR WITH A FEW STRONG STORMS FORMING IN THE 20-24Z TIME PERIOD. && .MARINE...THROUGH FRI THERE WILL BE A MORE ESTABLISHED WEST/SOUTHWEST FLOW DEVELOPING DUE TO FRONTAL TROUGH DROPPING INTO GEORGIA. CONTINUED BENIGN WINDS/SEAS WILL OCCUR NEAR THE COAST AND MOSTLY 10 KNOTS OR LESS OFFSHORE EXCEPT FOR DIURNAL INCREASE TO 10-15 KNOTS OFFSHORE TONIGHT. A FEW STORMS SHOULD AFFECT THE INTRACOASTAL WATERS ON FRI AFTERNOON. TROFING ALONG THE ERN SEABOARD WILL KEEP THE BERMUDA RIDGE AXIS DISORGANIZED THRU THE WEEKEND WHILE MAINTAINING A LIGHT TO GENTLE S/SWRLY BREEZE THRU THE BOUNDARY LYR. WINDS NEAR THE COAST WILL SHIFT TO THE SE IN THE AFTN WITH THE FORMATION OF THE EAST COAST SEA BREEZE. THE RIDGE WILL BEGIN TO REBUILD OVER THE SW ATLC EARLY NEXT WEEK... ALLOWING WINDS TO SHIFT TO THE E/SE. SEAS AOB 2FT. && .PRELIMINARY POINT TEMPS/POPS... DAB 77 97 77 93 / 20 30 20 20 MCO 76 97 77 95 / 20 40 20 30 MLB 76 94 76 91 / 10 30 20 20 VRB 76 94 75 92 / 10 30 20 20 LEE 78 98 78 95 / 20 40 20 40 SFB 79 98 78 96 / 20 40 20 30 ORL 78 98 77 95 / 20 40 20 30 FPR 76 93 75 91 / 10 30 20 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && LASCODY/BRAGAW/HERZOG
Hazardous weather outlook, Jul 29, 11:34 AM EDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1134 AM EDT THU JUL 29 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-300345- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1134 AM EDT THU JUL 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...THUNDERSTORM IMPACT... A WEAK WESTERLY LOW LEVEL BREEZE WILL DELAY THE ONSET OF THE EAST COAST SEA BREEZE UNTIL EARLY AFTERNOON. RELATIVELY DRY AIR HAS FILTERED INTO THE SOUTHEAST PENINSULA...WHILE MID LEVEL TEMPERATURES REMAIN WARM AND STABLE. THIS WILL INHIBIT SHOWER AND THUNDERSTORM DEVELOPMENT UNTIL AFTER 2:00 PM. THE EAST AND WEST COAST SEA BREEZES ARE EXPECTED TO INTERACT ALONG A LINE FROM INLAND VOLUSIA COUNTY TO CENTRAL ORANGE AND OSCEOLA COUNTIES...INTO WEST OKEECHOBEE COUNTY LATE THIS AFTERNOON. IN ADDITION...THE LAKE OKEECHOBEE AND EAST COAST SEA BREEZE ARE EXPECTED TO COLLIDE OVER THE WESTERN PORTIONS OF MARTIN COUNTY. FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING STRIKES WILL BE THE PRIMARY WEATHER HAZARD LATE THIS AFTERNOON AND EARLY EVENING. WARM AIR IN THE MID LEVELS OF THE ATMOSPHERE WILL INHIBIT HAIL FORMATION BUT STRONG WIND GUSTS AROUND 50 MPH CAN BE EXPECTED IN THE STRONGER STORMS. ISOLATED SEVERE WIND GUSTS NEAR 60 MPH WILL BE POSSIBLE WEST OF I-95 BETWEEN LAKE GEORGE AND LAKE KISSIMMEE... AND OVER WEST MARTIN COUNTY. ...FLOOD IMPACT... SLOW MOVING LIGHTNING STORMS WILL HAVE THE CAPABILITY TO PRODUCE LOCAL RAINFALL ACCUMULATIONS BETWEEN 2 AND 3 INCHES PER HOUR. THE MAIN HAZARDS WILL BE STANDING WATER IN LOW SPOTS UNDER BRIDGES AND OVERPASSES...AS WELL AS PONDING RAIN ON ROADWAYS. ...EXCESSIVE HEAT IMPACT... THE COMBINATION OF TEMPERATURES IN THE 90S AND A VERY HUMID ATMOSPHERE WILL PRODUCE HEAT INDICES BETWEEN 102 AND 106 DEGREES THIS AFTERNOON. ...RIP CURRENT IMPACT... THE RIP CURRENT RISK WILL REMAIN ELEVATED TODAY DUE TO THE COMBINATION OF A SMALL LONG PERIOD SWELL...ASTRONOMICAL HIGH TIDES...AND AN OUTGOING TIDE DURING THE AFTERNOON. THE GREATEST RISK WILL OCCUR THROUGH THE NEXT LOW TIDE CYCLE...BETWEEN 4:30 PM AND 5:00 PM THIS AFTERNOON. ...MARINE THUNDERSTORM GUST IMPACT... LIGHTNING STORMS ARE EXPECTED TO IMPACT INLAND LAKES...THE INTRACOASTAL WATER WAY...AND THE NEARSHORE ATLANTIC WATERS NORTH OF CAPE CANAVERAL THIS AFTERNOON. THE MAIN HAZARDS FROM THESE STORMS WILL BE WIND GUSTS AROUND 50 MPH AND CLOUD TO WATER LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED LIGHTNING STORMS ARE EXPECTED EACH AFTERNOON... THOUGH THE FOCUS FOR AFTERNOON AND EVENING CONVECTION IS FORECAST TO SHIFT TO THE WEST SIDE OF THE PENINSULA EARLY NEXT WEEK. ABOVE AVERAGE TEMPERATURES WILL CONTINUE WITH HEAT INDEX VALUES AROUND 105. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. BRAGAW
In the hours before
Special weather statement, Jul 29, 4:20 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 420 PM EDT THU JUL 29 2010 FLZ041-044>046-053-144-292300- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE- 420 PM EDT THU JUL 29 2010 ...RAPID DEVELOPMENT OF INTENSE LIGHTNING STORMS LIKELY OVER NORTHEAST LAKE...INTERIOR VOLUSIA...SEMINOLE...ORANGE...AND OSCEOLA COUNTIES... AT 415 PM...DOPPLER RADARS SHOWED SCATTERED STORMS DEVELOPING ALONG THE WEST COAST SEA BREEZE FROM THE WEST SHORE OF LAKE GEORGE TO LEESBURG...CELERMONT...AND LAKELAND IN POLK COUNTY. THE EAST COAST SEA BREEZE EXTENDED FROM NEAR TIGER BAY STATE FOREST TO SAMSULA AND DEER PARK. ISOLATED SHOWERS AND STORMS HAD DEVELOPED ALONG THIS BOUNDARY. CURRENT INDICATIONS ARE THAT THESE TWO BOUNDARIES WILL COLLIDE ALONG AND NEAR A LINE FROM NEAR LAKE WOODRUFF SOUTHWARD THROUGH THE SANFORD AND ORLANDO METRO CORRIDOR...TO SAINT CLOUD...AND LAKE KISSIMMEE BETWEEN 5 PM AND 6 PM. EXPECT RAPID DEVELOPMENT OF SHOWERS AND LIGHTNING STORMS TO TAKE PLACE IN THIS AREA THROUGH 7 PM. FREQUENT TO POSSIBLY EXCESSIVE LIGHTNING...WIND GUSTS TO AROUND 50 MPH...TORRENTIAL RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES...AND SMALL HAIL WILL BE POSSIBLE IN THE MORE INTENSE STORMS THAT FORM. RESIDENTS AND MOTORISTS IN THESE COUNTIES SHOULD BE ALERT TO THE POTENTIAL FOR STRONG STORMS FORMING DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. CRISTALDI
Special weather statement, Jul 29, 6:23 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
623 PM EDT THU JUL 29 2010
FLZ041-045-046-141-292315-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-ORANGE-SEMINOLE-
623 PM EDT THU JUL 29 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER CENTRAL ORANGE COUNTY...
SEMINOLE COUNTY...CENTRAL VOLUSIA COUNTY...
* UNTIL 715 PM EDT.
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
DELAND TO AZALEA PARK...MOVING SOUTH AT 5 TO 10 MPH.
THE MOST INTENSE STORM IN THIS LINE WAS OVER GOLDENROD AND ALOMA.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE BELLE ISLE...DOCTOR PHILLIPS...FERN PARK AND
PINE CASTLE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2924 8110 2845 8103 2844 8150 2881 8133
2895 8134 2925 8138
TIME...MOT...LOC 2223Z 357DEG 10KT 2906 8125 2898 8121
2882 8121 2856 8127
CRISTALDIThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:23 PM EDT | Special Weather Statement | MLB | Orange, Seminole, Volusia | 52 min |
| Jul 29, 6:35 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 27 min |
| Jul 29, 7:09 PM EDT | Special Weather Statement | MLB | Indian River | 51 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.